# SDR SWAA2021050519553

- Difficulty date: September 30, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 9,595 hours, 4,279 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB FWD UPPER SLIDING SEAL CRACKED / REMOVED AND REPLACED LEFT HORIZONTAL STAB FWD UPPER SLIDING SEAL PER AMM 53-31-31AMT 128968INSP 67932
